Health knowledge made personal

Dr. R. Ravindranath

Dr.R.Ravindranath M.D. is a Diabetes & Cardiac Care consultant practicing in the city of Chennai, India for over 30 years.
› Share page:

Latest Activity

process-indicator
sartius wrote on Dr. R. Ravindranath's Whiteboard. Mar 20 2010

Dr. R. Ravindranath's Answers

Ask
Dr. R. Ravindranath's Whiteboard
Mar 20 2010 by sartius

im on metformin 1000mg twice a day(morning and evening) and also inject lantus solostar at night time but in the morning im feel sick and really tired my levels of sugar in the morning are between 5 and 6 mmol but in the afternoon can reach up to 15mmol ,I have lost alot of weight even that im eating normal is that because of the metformin that I have this sideeffects? I also heard that metformin reduce the levels of vitamin b12  and I have neuropathy.

thanks Dr. Ravindranath

 

Communities (1)

Friends

Dr. R. Ravindranath has no friends yet : (